Please use this identifier to cite or link to this item:
Title: Fuzzy topological intersection theorem
Authors: Behera, A
Keywords: Fuzzy point
Fuzzy compact topological space
Fuzzy connected topological space
Fuzzy upper and lower semicontinuous correspondence
Issue Date: 1998
Publisher: Elsevier
Citation: Fuzzy Sets and Systems, Vol 96, Iss 1, P 119-123
Abstract: By introducing fuzzy upper and lower correspondence between fuzzy topological spaces, the fuzzy version of the topological intersection theorem is proved.
Description: Copyright for this article belongs to Elsevier Science Ltd
Appears in Collections:Journal Articles

Files in This Item:
File Description SizeFormat 
ab2.pdf468.41 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.